# SDR V0XR201102230002A

- Difficulty date: February 23, 2011
- Submitted: February 23, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 187
- Aircraft time: 23,114 hours, 24,597 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532605009
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK A ROW NR 6 SEAT AT FR 53-59 CORRODED BEYOND LIMITS. REMOVED AND REPLACED SEAT TRACK. W/C 2134
